# SDR SWIA200921160

- Difficulty date: March 10, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 26,453 hours, 38,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5568 - MAIN CABIN DOOR HARD TO OPEN.  LUBED DOOR HANDLE ASSEMBLY.
